JOURNAL BROWSE
Search
Advanced SearchSearch Tips
q-IDEALLY DIFFERENTIAL AND i-IDEALLY DIFFERENTIAL COMMUTATIVE ARTINIAN RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
q-IDEALLY DIFFERENTIAL AND i-IDEALLY DIFFERENTIAL COMMUTATIVE ARTINIAN RINGS
Artemovych, O.D.;
  PDF(new window)
 Abstract
We characterize the commutative Artinian rings R every proper quotient ring (respectively every proper ideal) in which is invariant with respect to all derivations.
 Keywords
ideally differential ring;Artinian ring;differentially trivial ring;local ring;-ring;
 Language
English
 Cited by
1.
Random fixed points of multivalued ∗-nonexpansive maps, Random Operators and Stochastic Equations, 2003, 11, 3  crossref(new windwow)
 References
1.
DAN UkrSSR, vol.4. pp.3-5

2.
Periodica Math. Hungar., vol.36. pp.1-16 crossref(new window)

3.
Introduction to commutative algebra,

4.
Pacif. J. Math., vol.45. pp.35-41 crossref(new window)

5.
Trans. Amer. Math. Soc., vol.59. pp.54-106 crossref(new window)

6.
Ring theory,

7.
Acta Math. Acad. Sci. Hungar., vol.17. pp.115-123 crossref(new window)

8.
J. Algebra, vol.74. pp.328-332 crossref(new window)

9.
Acta Universitatis Carolinae, vol.26. pp.43-49

10.
Commutative algebra, vol.Ⅱ.